Hi All, i was taking 50 mg and now down to 30 in more or less 3 month. I have now restless legs syndrome and i m sure it’s related. Any experience? How long will it last?
I have had restless leg syndrome, but I’m not sure why although I was under a lot of stress with MAV and not sleeping well, it went away after a couple months. Come to think of it I it may have been due to changes in Paxil I was taking at the time, can’t remember. It is an awful feeling. You may want to check your iron/ferritin levels also just to rule that out. Also had it after quitting nicotine cold turkey once, lasted a few weeks then.
I also have been tapering off of that med. was at 40mg, took a month on 35mg now at 30mgs… I can feel some of my past vestibular issues coming back, so I may stay on 30mgs for now…but I have had no restless leg issues…good luck hope you can continue to tapper off-
thank you… good luck to you too
Hi, was reading this thread because I have been trying to taper off too. Did the symptoms you were having improve? Are you off meds now? How are you doing?
Hi there, I went back on 20 mg and after 8 days finally my headache went away… not sure what to do next to taper… maybe very small tapering strips? How is your tapering going?
Hi there Joana- thanks for replying! Im so sorry you are having trouble with your final tapering. My taper started off fine from 75mg to 50mg to 25mg until I got a new bottle, same med, same manufacturer. Now all of the sudden when I take it at night (like I always have) I get immediately dizzy and really wound up and cannot get any sleep after years of taking this med. I’m not sure if its me or the meds that have suddenly changed? I may have to switch to days to see how I do, but not looking fwd to that. I want to wait til I get the covid vaccine before I come off altogether. Are you on any other meds?
The perennial question. Impossible to answer. Doctors fail to do so all the time. ‘Coincidence’ they say. IMO maybe the levels in your body have just gone below the effective level for control. It was keeping you calm and slightly drowsy and aiding your sleep and there’s no longer enough in your system for it to do so.